Persistence of travelling wave solutions of a fourth order diffusion system

Kyrychko, Y N, Bartuccelli, M V and Blyuss, K B (2005) Persistence of travelling wave solutions of a fourth order diffusion system. Journal of Computational and Applied Mathematics, 176 (2). pp. 433-443. ISSN 0377-0427

Full text not available from this repository.

Abstract

In this paper the extended Burgers-Huxley equation with the fourth-order derivative is considered. First. the convergence to the uniform steady state is proved, which means the solution of the equation with positive initial data will remain positive for time t sufficiently large. Then, the persistence of the travelling wave solution for the extended equation on the unbounded domain is investigated. We have proved that this solution will persist under small perturbation of the equation.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Yuliya Kyrychko
Date Deposited: 06 Feb 2012 21:27
Last Modified: 01 May 2012 14:43
URI: http://sro.sussex.ac.uk/id/eprint/31330
📧 Request an update